Articles with primary mathematical subject classification: 35B65

Regularity of flat level sets in phase transitions

Pages 41-78 by Ovidiu Savin | From volume 169-1

Analyticity of periodic traveling free surface water waves with vorticity

Pages 559-568 by Adrian Constantin, Joachim Escher | From volume 173-1

Global regularity for the Monge-Ampère equation with natural boundary condition

Pages 745-793 by Shibing Chen, Jiakun Liu, Xu-Jia Wang | From volume 194-3

Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation

Pages 1903-1930 by Luis Caffarelli, Alexis Vasseur | From volume 171-3